It’s great that you are able to record in more or less real time your progress. It will surely help others, Is the Aimovig supposed to build up in your system like regular Botox is supposed to do, or is it too early days for anybody to know yet. Helen
What will be interesting to see is if it differentiates between resolving headache and dizziness, or resolved both, but differently.
One thing to bear in mind is that for many people, headache is more of an ‘episodic event’ even if a frequent/daily one, whereas dizziness/imbalance tends to be more continuous.
Therefore, if the dizziness is a long lasting effect of the episodes (one theory I have read) then you would have to get to quite infrequent episodes before the long-lasting dizziness fades.
If you get to both the headache and the dizziness breaking up into separate episodes with something near normality in between, then you are onto a winner.
If you have seen some immediate improvement with few side effects, I would think about persisting for longer to see how far you can get. Many people find it takes months before the drugs they take have a noticeable effect.
- A few weeks into the second round of injections and unfortunately all of the positives I’d gotten have disappeared and my dizziness in particular has gotten significantly worse than it has ever been.
- Had a neurologist appointment today and am making a few changes to my medical regime: im going to continue the aimovig injections for the time being, but am also going to add botox injections, and 10mg amitriptyline again.
Also, I’m going to try DHE nasal spray in another attempt to ‘break the cycle’.
Will Report back with the results of these changes. Hope everyone is doing well.
Sorry to hear the injections aren’t helping as much as you thought they might. Lots do seem to find the Botox helpful but I’d say Ami must be pretty much top of the tree for MAV. You’ve tried it before? It seems to work for most. What happened? Helen
I didn’t share my Ami story as I didn’t want to scare others on the site from using it, and I know this side effect is very rare, but I began to have hallucinations when I reached 70mg. Spiders and writing on the wall when I woke up every morning, even when I would fully wake up. Going to stick to a lower dose and hope that side effect doesn’t materialise this time around, as it was quite disturbing.
Oh! Very considerate of you to keep that to yourself! I’ve heard if it causing auditory hallucinations before but not visual. Ami’s pretty powerful stuff. Little pill, big punch. I suspect it’s something to do with its anticholinergic properties. Noritriptyline I’m told has much less. Helen
Yep those were my thoughts exactly. I’m considering trying a low dose of nori along with the aimovig/botox if the ami causes problems again.
Best wishes and hope you are well,
I’d go straight for the Nori myself because if an ultra low dose doesn’t work you may feel the need to go up and you already know your top Ami dose is way under the 100mg maximum for MAV but then again they probably don’t call me ‘chicken’ for nothing. Helen
That’s a good point. I’m going back to the neuro in 4 weeks for the botox session, so I will re-assess then.
Interesting, I saw a spider on the wall once when I was on Paxil. It was my only hallucination that occurred. I actually think I was so far behind sleep from MAV that maybe that’s what caused it, but who knows?